MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D020
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Delayed Charge Time (2586); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) longevity decreased from eight months last month to elective replacement indicator (eri).Technical services (ts) was consulted, noted two out of range shock impedance alerts that were greater than 125, a signal artifact monitor (sam) disable episode was found that appeared to be procedure or electromagnetic interference (emi) related.Ts provided an analysis of device data, the icd was found to be depleting normally and the eri was declared due to two charge times exceeding fifteen seconds, ts noted that a normal eri to end of life (eol) timing is applicable.Ts suggested considering raising the shock impedance limit.This icd remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing and sensing functions were tested.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) longevity decreased from eight months last month to elective replacement indicator (eri).Technical services (ts) was consulted, noted two out of range shock impedance alerts that were greater than 125, a signal artifact monitor (sam) disable episode was found that appeared to be procedure or electromagnetic interference (emi) related.Ts provided an analysis of device data, the icd was found to be depleting normally and the eri was declared due to two charge times exceeding fifteen seconds, ts noted that a normal eri to end of life (eol) timing is applicable.Ts suggested considering raising the shock impedance limit.This icd remains in service.No adverse patient effects were reported.Device explanted due to normal battery depletion (nbd) and returned.

Brand Name
DYNAGEN? MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22664022
Report Number2124215-2025-52031
Device Sequence Number11682004
Product Code LWS
UDI-Device Identifier00802526533860
UDI-Public(01)00802526533860(17)190712
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/12/2019
Device Model NumberD020
Device Catalogue NumberD020
Device Lot Number214433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale